Florida, 2014Heavy Rain in Florida, May 30, 2014
May 30, 2014 · NWS JAX · 1 event in 1 county or zone
Slow storm motion combined with sea breezes and outflow mergers created storms with locally heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow storm motion combined with sea breezes and outflow mergers created storms with locally heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 30, 2:10 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, May 30, 2:10 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT FRI MAY 30 2014
...STRONG AND SLOW MOVING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
EXPECTED AT INLAND LOCATIONS THROUGH EARLY EVENING...
.CURRENTLY...
AFTERNOON SURFACE ANALYSIS DEPICTS HIGH PRESSURE (1020 MILLIBARS)
CENTERED OFF THE GEORGIA COAST. A STATIONARY FRONTAL BOUNDARY WAS
LOCATED WELL NORTH OF OUR REGION OVER THE CAROLINAS. ALOFT...A LARGE
AND NEARLY STATIONARY CYCLONIC GYRE WAS SPINNING OVER THE LOWER
MISSISSIPPI RIVER VALLEY...CREATING LIGHT SOUTHERLY FLOW THROUGHOUT
A DEEP LAYER OVER OUR REGION. LOBES OF VORTICITY EMANATING FROM THIS
CYCLONIC GYRE ARE CREATING NUMEROUS THUNDERSTORMS OVER THE CENTRAL
AND EASTERN GULF OF MEXICO...AND ACTIVITY ALONG THE ATLANTIC AND
GULF COAST SEA BREEZES IS DEVELOPING AND MOVING VERY SLOWLY INLAND
DUE TO VERY WEAK STEERING FLOW ALOFT...WITH ISOLATED T0 WIDELY
SCATTERED ACTIVITY DEVELOPING AT INLAND LOCATIONS.
.NEAR TERM (THIS AFTERNOON AND TONIGHT)...
CONVECTION ALONG THE ATLANTIC AND GULF COAST SEA BREEZES WILL MOVE
INLAND AND CONVERGE IN THE REGION BETWEEN INTERSTATE 75 AND US
HIGHWAY 301. EXPECTING STRONGER CONVECTION TO BE PULSE IN
NATURE...WITH BRIEF STRONG WIND GUSTS AND SMALL HAIL POSSIBLE
INLAND. THE STORM PREDICTION CENTER HAS PLACED MOST OF OUR INLAND
AREAS IN A 5 PERCENT RISK FOR STRONG WIND GUSTS AND HAIL THROUGH THE
EVENING HOURS. THE BIGGER THREAT WILL BE LOCALLY HEAVY RAINFALL AND
THE POTENTIAL FOR URBAN FLOODING AT INLAND LOCATIONS THROUGH THE
EARLY EVENING HOURS. RESIDUAL RAINS ALONG THE I-75 CORRIDOR SHOULD
DIMINISH BY MIDNIGHT...WITH PATCHY FOG POSSIBLE INLAND WHERE THE
HEAVIER RAINS FALL. LOWS INLAND WILL FALL TO THE MID AND UPPER
60S...WITH MID 70S AT THE COAST.
.SHORT TERM (SATURDAY THROUGH SUNDAY NIGHT)...
A WEAK COLD FRONT WILL PASS FROM NORTH TO SOUTH THROUGH THE AREA
SATURDAY EVENING INTO SUNDAY WITH SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED EACH AFTERNOON. COVERAGE WILL BE SLIGHTLY
LESS THAN WAS SEEN THE PREVIOUS COUPLE OF DAYS WITH THE AMOUNT OF
DEEP LAYER MOISTURE SLOWLY DECREASING ACROSS THE AREA. TEMPS WILL BE
IN THE UPPER 80S FOR SATURDAY THEN DROPPING A FEW DEGREES INTO THE
MID 80S ON SUNDAY IN THE WAKE OF THE FRONTAL BOUNDARY. LOCAL
PRESSURE GRADIENT WILL TIGHTEN AS HIGH PRESSURE BUILDS DOWN THE
ATLANTIC COAST ON SUNDAY INCREASING ONSHORE WINDS TO AROUND 15 MPH
IN COASTAL AREAS AND 10 MPH INLAND.
.LONG TERM...
MONDAY AND MONDAY NIGHT...SFC HIGH PRESSURE WILL CENTER ITSELF TO
THE NORTHEAST OF THE AREA WITH DRIER AIR ACCOMPANYING IT LEAVING
THE START OF THE WEEK WARM IN THE MID/UPPER 80S DURING THE
AFTERNOON WITH LITTLE CHANCE OF PRECIPITATION. WINDS WILL REMAIN
ONSHORE AROUND 10 MPH. TEMPS MONDAY NIGHT WILL BE MILD IN THE
MID/UPPER 60S FOR LOWS.
TUESDAY THROUGH THURSDAY NIGHT...WEAK RIDGING WILL BE IN CONTROL
OF THE LOCAL WEATHER FOR THE LONG TERM PERIOD AS UPPER TROUGH
SWINGS ACROSS THE NORTHERN GREAT LAKES AND INTO EASTERN CANADA.
FOR NE FL AND SE GA...MOSTLY DRY CONDITIONS AND WARM TEMPERATURES
ARE IN STORE WITH JUST ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE FOR
WEDNESDAY AND THURSDAY AFTERNOONS AS RIDGE BEGINS TO WEAKEN. TEMPS
WILL BE IN THE LOW 90S ACROSS MUCH OF THE AREA WITH UPPER 80S
ALONG THE COAST EACH AFTERNOON ACCOMPANIED BY LIGHT WINDS AND
UPPER 60S/LOW 70S EACH NIGHT.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT SSI. TEMPO GROUPS FOR SUB-VFR
CONDITIONS CONTINUE THROUGH AROUND 22Z AT THE DUVAL COUNTY
TERMINALS...WITH THE EAST COAST SEA BREEZE PUSHING ACTIVITY INLAND
AFTER 22Z. TEMPO IFR CONDITIONS ARE EXPECTED AT GNV BETWEEN
21Z-01Z...WITH BRIEFLY STRONG WIND GUSTS AND LIFR CONDITIONS
POSSIBLE AS STRONG THUNDERSTORMS POTENTIALLY MOVE OVER THE TERMINAL.
VFR CONDITIONS SHOULD PREVAIL REGION-WIDE AFTER 03Z...WITH MVFR
VISIBILITIES DEVELOPING AT VQQ AND POSSIBLY GNV AFTER 06Z.
&&
.MARINE...
SOUTHERLY WINDS WILL SURGE TO 10-15 KNOTS EARLY THIS EVENING...AND
WILL SUBSIDE DURING THE OVERNIGHT HOURS. SEAS WILL REMAIN GENERALLY
IN THE 1-2 FOOT RANGE WITH A LONG PERIOD SWELL OF 7-9 SECONDS.
EXPECT SIMILAR CONDITIONS ON SATURDAY...WITH THE AFTERNOON SEA
BREEZE INCREASING WINDS TO NEAR 10 KNOTS IN THE NEAR SHORE WATERS.
STRONG HIGH PRESSURE WILL BUILD DOWN THE U.S. EASTERN SEABOARD ON
SUNDAY...RESULTING IN AN EASTERLY WIND SURGE THAT WILL LIKELY BRING
A PERIOD OF SMALL CRAFT ADVISORY WIND SPEEDS TO ALL WATERS FROM
SUNDAY AFTERNOON THROUGH EARLY MONDAY. ELEVATED ONSHORE WINDS AND
SEAS WILL CONTINUE ON MONDAY. WINDS AND SEAS WILL THEN DECREASE BY
TUESDAY AND WEDNESDAY AS HIGH PRESSURE SETTLES OVER OUR REGION.
RIP CURRENTS: LOW RISK EXPECTED TODAY AND SATURDAY. A MODERATE RISK
IS EXPECTED ON SUNDAY AS ONSHORE WINDS STRENGTHEN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 89 69 85 / 40 50 40 40
SSI 73 84 72 80 / 10 20 10 20
JAX 69 88 70 84 / 30 30 20 30
SGJ 72 85 73 83 / 20 20 20 20
GNV 66 88 69 87 / 70 40 30 30
OCF 67 88 69 88 / 70 50 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
GUILLET/NELSON/MCALLISTER
Hazardous weather outlook, May 30, 10:32 AM EST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1132 AM EDT FRI MAY 30 2014
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-311545-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1132 AM EDT FRI MAY 30 2014
...STRONG TO ISOLATED SEVERE THUNDERSTORMS EXPECTED AT INLAND
LOCATIONS LATE THIS AFTERNOON AND EARLY THIS EVENING....
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ALONG
THE ATLANTIC SEA BREEZE NEAR THE INTERSTATE 95 CORRIDOR...AND
ALONG THE GULF COAST SEA BREEZE IN WESTERN PORTIONS OF THE
SUWANNEE VALLEY. ACTIVITY WILL THEN BECOME WIDESPREAD BETWEEN THE
INTERSTATE 75 CORRIDOR AND U.S. HIGHWAY 301 DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE SLOW
MOVING...WITH LOCALLY HEAVY RAINFALL AND URBAN FLOODING POSSIBLE
THROUGH THE EARLY EVENING HOURS AT INLAND LOCATIONS. A FEW STORMS
WILL BECOME STRONG TO BRIEFLY SEVERE...PRODUCING WIND GUSTS IN
EXCESS OF 40 MPH...HAIL...AND FREQUENT LIGHTNING STRIKES. LOCALLY
HEAVY RAINFALL MAY LINGER INTO THE EVENING HOURS ALONG THE
INTERSTATE 75 CORRIDOR...WITH ACTIVITY GRADUALLY DIMINISHING BY
MIDNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED SATURDAY AND SUNDAY.
ONSHORE FLOW WILL STRENGTHEN ON SUNDAY...WITH SMALL CRAFT ADVISORY
CONDITIONS POSSIBLE IN THE COASTAL WATERS FROM LATE SUNDAY THROUGH
EARLY MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT AREA
BEACHES FROM SUNDAY THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
NELSON
In the hours before
Special weather statement, May 30, 4:39 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT FRI MAY 30 2014
FLZ031-036-302230-
ALACHUA-BRADFORD-
539 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD AND
ALACHUA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 630 PM EDT...
AT 539 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF LA CROSSE...STATIONARY.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LA CROSSE AND
BROOKER THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2983 8248 2992 8239 2985 8222 2973 8232
TIME...MOT...LOC 2139Z 127DEG 1KT 2984 8235
TRABERT
Special weather statement, May 30, 4:45 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT FRI MAY 30 2014
GAZ132-149-302215-
ATKINSON-COFFEE-
545 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 615 PM EDT...
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF WILLACOOCHEE...MOVING
NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WILLACOOCHEE AND PEARSON THROUGH 615 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8315 3146 8280 3127 8283 3128 8305
3131 8307 3133 8307 3136 8311 3139 8313
3147 8316
TIME...MOT...LOC 2145Z 184DEG 4KT 3134 8297
GUILLETSpecial weather statement, May 30, 4:49 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT FRI MAY 30 2014
FLZ036-037-302215-
ALACHUA-PUTNAM-
549 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 615 PM EDT...
AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF MELROSE LANDING...
MOVING NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND MANNVILLE...JOHNSON...INTERLACHEN...MELROSE LANDING...
PUTNAM HALL...MELROSE...WALDO AND ORANGE HEIGHTS THROUGH 615 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2982 8220 2984 8214 2979 8212 2978 8208
2974 8206 2972 8205 2972 8203 2975 8198
2975 8194 2978 8192 2959 8185 2954 8204
TIME...MOT...LOC 2150Z 159DEG 16KT 2964 8198
TRABERTSpecial weather statement, May 30, 5:00 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT FRI MAY 30 2014
FLZ036-040-302230-
ALACHUA-MARION-
600 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 630 PM
EDT...
AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 5 MILES WEST OF FLEMINGTON...MOVING NORTHWEST
AT 10 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FLEMINGTON
AND ARCHER THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2944 8242 2948 8241 2948 8254 2952 8257
2953 8256 2953 8258 2955 8259 2965 8236
2939 8226 2933 8240
TIME...MOT...LOC 2200Z 155DEG 8KT 2944 8238
TRABERTSpecial weather statement, May 30, 5:03 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT FRI MAY 30 2014
FLZ036-302230-
ALACHUA-
603 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630
PM EDT...
AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF GAINESVILLE...
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
GAINESVILLE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2960 8230 2959 8252 2980 8246 2982 8231
TIME...MOT...LOC 2203Z 000DEG 2KT 2972 8242
TRABERT
Special weather statement, May 30, 5:32 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT FRI MAY 30 2014
GAZ162-302315-
ECHOLS-
632 PM EDT FRI MAY 30 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ECHOLS COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...
AT 633 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WESTERN ECHOLS COUNTY...MOVING NORTHWEST
AT 5 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS
OF THE INDICATED COUNTY THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8312 3069 8306 3062 8309 3062 8313
3063 8314 3078 8314
TIME...MOT...LOC 2233Z 134DEG 4KT 3068 8311
PETERSONHeavy Rain, Alachua
- When
- May 30, 5:45 PM EST
- Where
- Alachua County, 4.16 mi WNW of Dayville
- Reported by
- Public
- Coordinates
- 29.660, -82.440
Newberry Road west of Interstate 75 was covered with heavy rainfall. Sheriff officers had to respond to the street flooding.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, May 30, 2014$75,000 · 1 event
- Tornado in Florida, May 30, 2014$50,000 · EF0 · 1 event
- Flash Flood and Heavy Rain in Colorado, May 30, 2014$25,000 · 2 events
- Hail and Damaging Winds in New York, May 30, 20141 injured · 1 in hail · 11 events
- Tornadoes and Flash Flooding in South Dakota, May 30, 2014EF0 · 12 events
- Damaging Winds in Georgia, May 30, 2014$6,000 · 50 kt wind · 5 events
- Hail in Iowa, May 30, 20141 in hail · 3 events
- Damaging Winds in Alabama, May 30, 201450 kt wind · 2 events
- Hail in Nebraska, May 30, 20140.88 in hail · 1 event
- Tornado in Florida, May 30, 2014EF0 · 1 event
- Lightning Strike in Alabama, May 30, 2014$1,000 · 1 event
- Hail in Minnesota, May 30, 20140.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 515208.